I keep telling myself, as I experience asphyxiation from a side effect from Treximet.
I was having migraines and decided to see a doctor. Found a great one by the way. And she gave me this medicine, Treximet. Its Imitrex and Aleve in one pill. She said the migraine could get worse before it gets better. So I took this pill at 5:30pm. And Tom took Ryan to his My Gym "Free Play" class. And around 5:50pm, my neck started to get tight, then my throat and my back and my jaw. I thought this was part of the "getting worse". And the doctor said this should only last 10-15 mins. Well it is now..8:30pm. And it still feels hard to swallow. Tom researched it, being a chemical engineer (I trust him), he said its just a side effect, and it will go away once the medicine wears off. GREAT!!
I mean I figured if I was gonna stop breathing or something worse, it would have happened by now. So...I follow up again with the doctor on Wednesday and hopefully she will prescribe me something less aggressive.
At least the migraine went away. It did its job, but left some other problems. Some days, ya just can't win.